# SDR DALA2015031502176

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER-WING EVACATION SLIDE COMPARTMENT FAIRING SUPPORT ANGLE CRACKED AT FWD OUTBOARD LOWER CORNER OF COMPARTMENT BELOW SLIDE CARRIER DOOR LATCH TUBE.   REMOVED CRACKED SUPPORT ANGLE AND REPLACED IAW DRAWING.
